M. Berger, A panoramic view of Riemannian geometry, p.824, 2003.
DOI : 10.1007/978-3-642-18245-7

A. V. Bolsinov and A. T. Fomenko, Integrable geodesic flows on two-dimensional surfaces, Monographs in Contemporary Mathematics, Consultants Bureau, p.322, 2000.

B. Bonnard, J. Caillau, R. Sinclair, and M. Tanaka, Conjugate and cut loci of a two-sphere of revolution with application to optimal control, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.26, issue.4, pp.1081-1098, 2009.
DOI : 10.1016/j.anihpc.2008.03.010

URL : https://hal.archives-ouvertes.fr/hal-00212075

B. Bonnard and D. Sugny, Optimal Control with Applications in Space and Quantum Dynamics, Applied Mathematics AIMS, vol.5, p.283, 2012.

J. Caillau, O. Cots, and J. Gergaud, Differential continuation for regular optimal control problems, Optimization Methods and Software, pp.177-196, 2011.

A. Figalli, L. Rifford, and C. Villani, Nearly Round Spheres Look Convex, American Journal of Mathematics, vol.134, issue.1, pp.109-139, 2012.
DOI : 10.1353/ajm.2012.0000

URL : https://hal.archives-ouvertes.fr/hal-00923321

J. Itoh and K. Kiyohara, The cut loci and the conjugate loci on ellipsoids, Manuscripta math, pp.247-264, 2004.

W. Klingenberg, Riemannian geometry, de Gruyter Studies in Mathematics, p.396, 1982.
DOI : 10.1515/9783110905120

S. B. Myers, Connections between differential geometry and topology I. Simply connected surfaces, Duke Math, J, vol.1, issue.3, pp.376-391, 1935.
DOI : 10.1073/pnas.21.4.225

URL : http://www.ncbi.nlm.nih.gov/pmc/articles/PMC1076570

H. Poincaré, Sur Les Lignes Geodesiques Des Surfaces Convexes, Transactions of the American Mathematical Society, vol.6, issue.3, pp.237-274, 1905.
DOI : 10.2307/1986219

K. Shiohama, T. Shioya, and M. Tanaka, The geometry of total curvature on complete open surfaces, Cambridge Tracts in Mathematics, vol.159, p.284, 2003.
DOI : 10.1017/CBO9780511543159

R. Sinclair and M. Tanaka, Jacobi's last geometric statement extends to a wider class of Liouville surfaces, Mathematics of Computation, vol.75, issue.256, pp.1779-1808, 2006.
DOI : 10.1090/S0025-5718-06-01924-7